# SDR FDEA202206031370

- Difficulty date: June 3, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,954 hours, 29,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DOOR SLIDE EMERGENCY LIGHT INOP.   FACT 04JUN22 18:56   GJT                                                                 REF WRI 25-60/5466. REMOVED AND REPLACED R1 DOOR                                  AND SLIDE EMERGENCY LIGHT BATTERY HOLDER ASSY AND                                 BATTERY CHARGER PER AMM 33-51-07-2. SYTEM OPS NORM.
